Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 16, NWS New Orleans, LA

January 21, 2017Saint Helena Parish, Tangipahoa Parish, Washington Parish, Louisiana; Amite County, Pike County, Walthall County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Jan 21, 2017, 2:57 AM CST for Saint Helena Parish, Tangipahoa Parish, Washington Parish, Louisiana; Amite County, Pike County, Walthall County, Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 21, 2017, 2:57 AM CST (08:57 UTC)
Expired
Jan 21, 2017, 3:45 AM CST
In force
48 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Saint Helena Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Amite County, MS, Pike County, MS, Walthall County, MS

What was reported inside it

TimeReportWhereRemark
Jan 21, 3:15 AM CSTTSTM WND DMG6 E Osyka, MSTHREE MOBILE HOMES HAD MINOR WIND DAMAGE TO AWNINGS AND ROOFS. ONE MOBILE HOME WAS MOVED OFF BLOCKS BY THUNDERSTORM WIND GUST. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 20, 11:00 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

730 
WUUS54 KLIX 210857 RRA
SVRLIX
LAC091-105-117-MSC005-113-147-210945-
/O.NEW.KLIX.SV.W.0016.170121T0857Z-170121T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
257 AM CST SAT JAN 21 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Northwestern Washington Parish in southeastern Louisiana...
  Northwestern Tangipahoa Parish in southeastern Louisiana...
  Northeastern St. Helena Parish in southeastern Louisiana...
  Walthall County in southern Mississippi...
  Eastern Amite County in southern Mississippi...
  Pike County in southern Mississippi...

* Until 345 AM CST

* At 256 AM CST, severe thunderstorms were located along a line
  extending from near Smithdale to near Magnolia to near Greensburg,
  moving east at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mccomb, Greensburg, Magnolia, Kentwood, Summit, Tylertown, Osyka,
  Easleyville, Salem, Gillsberg, Mount Herman, Smithdale, Tangipahoa
  and Mccomb Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3133 9008 3133 9004 3124 9004 3123 9003
      3118 9003 3117 9002 3109 9001 3094 9013
      3078 9083 3107 9064 3135 9071 3135 9011
TIME...MOT...LOC 0856Z 250DEG 60KT 3132 9060 3111 9055 3084 9072 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
106 
WWUS54 KLIX 210907
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
307 AM CST SAT JAN 21 2017

LAC091-MSC005-210917-
/O.CAN.KLIX.SV.W.0016.000000T0000Z-170121T0945Z/
St. Helena LA-Amite MS-
307 AM CST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. HELENA PARISH
IN SOUTHEASTERN LOUISIANA AND EASTERN AMITE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3133 9008 3133 9004 3124 9004 3109 9001
      3094 9013 3084 9056 3085 9056 3135 9053
      3135 9011
TIME...MOT...LOC 0907Z 249DEG 53KT 3136 9047 3115 9042 3088 9059 

$$

LAC105-117-MSC113-147-210945-
/O.CON.KLIX.SV.W.0016.000000T0000Z-170121T0945Z/
Washington LA-Tangipahoa LA-Walthall MS-Pike MS-
307 AM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR NORTHWESTERN WASHINGTON AND NORTHWESTERN TANGIPAHOA PARISHES...
WALTHALL AND PIKE COUNTIES...

At 307 AM CST, severe thunderstorms were located along a line
extending from near Bogue Chitto to near Magnolia to near Kentwood,
moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mccomb, Magnolia, Kentwood, Summit, Tylertown, Osyka, Mount Herman,
Salem, Tangipahoa and Mccomb Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3133 9008 3133 9004 3124 9004 3109 9001
      3094 9013 3084 9056 3085 9056 3135 9053
      3135 9011
TIME...MOT...LOC 0907Z 249DEG 53KT 3136 9047 3115 9042 3088 9059 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
085 
WWUS54 KLIX 210918
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
318 AM CST SAT JAN 21 2017

LAC105-117-210928-
/O.CAN.KLIX.SV.W.0016.000000T0000Z-170121T0945Z/
Washington LA-Tangipahoa LA-
318 AM CST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON AND
NORTHWESTERN TANGIPAHOA PARISHES IS CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 AM CST for southern
Mississippi.

LAT...LON 3133 9008 3133 9004 3124 9004 3109 9001
      3101 9007 3100 9040 3135 9035 3135 9011
TIME...MOT...LOC 0918Z 267DEG 42KT 3134 9032 3120 9033 3101 9037 

$$

MSC113-147-210945-
/O.CON.KLIX.SV.W.0016.000000T0000Z-170121T0945Z/
Walthall MS-Pike MS-
318 AM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR WALTHALL AND EASTERN PIKE COUNTIES...

At 318 AM CST, severe thunderstorms were located along a line
extending from near Ruth to 8 miles northeast of Magnolia to near
Osyka, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Tylertown and Salem. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 AM CST for southern
Mississippi.

LAT...LON 3133 9008 3133 9004 3124 9004 3109 9001
      3101 9007 3100 9040 3135 9035 3135 9011
TIME...MOT...LOC 0918Z 267DEG 42KT 3134 9032 3120 9033 3101 9037 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
569 
WWUS54 KLIX 210929
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
329 AM CST SAT JAN 21 2017

MSC113-210939-
/O.CAN.KLIX.SV.W.0016.000000T0000Z-170121T0945Z/
Pike MS-
329 AM CST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 AM CST for southern
Mississippi.

LAT...LON 3133 9008 3133 9004 3124 9004 3109 9001
      3101 9007 3101 9026 3135 9018 3135 9011
TIME...MOT...LOC 0929Z 256DEG 54KT 3136 9008 3122 9012 3104 9019 

$$

MSC147-210945-
/O.CON.KLIX.SV.W.0016.000000T0000Z-170121T0945Z/
Walthall MS-
329 AM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR WALTHALL COUNTY...

At 329 AM CST, severe thunderstorms were located along a line
extending from near Tilton to Salem to 6 miles southwest of
Tylertown, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Tylertown and Salem. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 AM CST for southern
Mississippi.

LAT...LON 3133 9008 3133 9004 3124 9004 3109 9001
      3101 9007 3101 9026 3135 9018 3135 9011
TIME...MOT...LOC 0929Z 256DEG 54KT 3136 9008 3122 9012 3104 9019 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 12:30 AM CST, 2 hours 27 minutes earlier.

Area forecast discussion, Jan 21, 12:30 AM CST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1230 AM CST Sat Jan 21 2017

....SOUNDING DISCUSSION...
The profile has modified from just 6 hrs ago. It is supportive of
a large hail and increasing tornado threat. A low level jet is
developing with winds 30kts from the south by 850 mb. Winds then
veer southwest... 55 kts at 500 mb. Peak wind is 125 kts at 250
mb. Sfc to 6km shear is 60 kts. There is not a significant
inversion aloft and lapse rates are favorable at about 7 C/KM...
leading to an area of most unstable CAPE of 1500 J/KG. Worth
noting that we have fog developing out ahead of the storms and as
such the first 2000 ft are saturated under a weak cap. This will
keep too many showers from developing ahead.

Krautmann

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  55  68  46 /  60  60  50  30
BTR  79  56  68  47 /  50  60  50  20
ASD  78  60  69  49 /  70  60  50  20
MSY  79  60  70  52 /  70  50  40  20
GPT  75  60  69  50 /  70  60  50  30
PQL  76  60  70  51 /  60  60  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Gale Watch from Sunday morning through late Sunday night for
     LAZ068>070.

GM...Gale Watch from Sunday morning through late Sunday night for
     GMZ536-538-550-552-555-557-570-572-575-577.

     Dense Fog Advisory until 3 AM CST early this morning for GMZ532-
     534.

MS...Dense Fog Advisory until 3 AM CST early this morning for
     MSZ080>082.

GM...Gale Watch from Sunday morning through late Sunday night for
     GMZ538-550-552-555-557-570-572-575-577.

     Dense Fog Advisory until 3 AM CST early this morning for GMZ534.

&&
Hazardous weather outlook, Jan 20, 4:30 PM CST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
430 PM CST FRI JAN 20 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-211400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
430 PM CST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

AN ENHANCED RISK OF SEVERE THUNDERSTORMS EXISTS TONIGHT BEGINNING
LATE THIS EVENING. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL
ALL BE POSSIBLE ALONG WITH HEAVY RAINFALL. PLEASE STAY CURRENT ON
FORECASTS CONCERNING THIS SEVERE WEATHER SCENARIO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST SATURDAY AND
SATURDAY NIGHT. ALL MODES OF SEVERE WEATHER...DAMAGING WINDS...LARGE
HAIL AND TORNADOES WILL BE POSSIBLE ALONG WITH HEAVY RAINFALL.
PLEASE STAY CURRENT ON FORECASTS CONCERNING THIS SEVERE WEATHER
SCENARIO.

A GALE WATCH HAS BEEN POSTED STARTING SUNDAY MORNING THROUGH
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TONIGHT THROUGH SATURDAY NIGHT.

11

In the hours before

Special weather statement, Jan 21, 12:51 AM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1251 AM CST SAT JAN 21 2017

LAZ034-035-MSZ068-210730-
West Feliciana-Pointe Coupee-Wilkinson-
1251 AM CST SAT JAN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WEST FELICIANA...
NORTHWESTERN POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND
CENTRAL WILKINSON COUNTIES...

At 1251 AM CST, a strong thunderstorm was located near Fort Adams, or
11 miles northeast of Simmesport, moving east at 40 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Woodville, Dolorosa, Wakefield, Lettsworth and Fort Adams.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3137 9122 3088 9131 3087 9180 3100 9178
      3104 9172 3104 9165 3097 9166 3104 9156
      3107 9156 3111 9163 3123 9157 3124 9154
      3122 9153 3123 9149 3126 9148 3128 9150
      3129 9147 3132 9146 3131 9142 3136 9130
TIME...MOT...LOC 0651Z 255DEG 35KT 3106 9164

AK
Special weather statement, Jan 21, 1:48 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
148 AM CST SAT JAN 21 2017

MSZ069-210815-
Amite-
148 AM CST SAT JAN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN AMITE COUNTY...

At 148 AM CST, a strong thunderstorm was located 7 miles north of
Gloster, or 16 miles northwest of Liberty, moving east at 45 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Gloster, Smithdale and Crosby.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3135 9063 3128 9063 3115 9106 3128 9106
      3129 9108 3132 9109 3134 9107 3133 9106
      3134 9104 3133 9103 3135 9102 3134 9099
      3135 9098
TIME...MOT...LOC 0748Z 251DEG 37KT 3130 9103

AK
Special weather statement, Jan 21, 1:51 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
151 AM CST SAT JAN 21 2017

LAZ039-050-071-072-210830-
Livingston LA-Southern Tangipahoa LA-Northern Tangipahoa LA-
Washington LA-
151 AM CST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...CENTRAL
TANGIPAHOA AND NORTHEASTERN LIVINGSTON PARISHES UNTIL 230 AM CST...

At 151 AM CST, Doppler radar was tracking a strong thunderstorm near
Albany, or 8 miles northwest of Hammond, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hammond, Franklinton, Amite, Amite City, Independence, Roseland,
Albany, Wilmer, Mount Herman, Natalbany and Tickfaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana.

LAT...LON 3099 8999 3044 9054 3052 9067 3065 9058
      3065 9057 3068 9057 3100 9035
TIME...MOT...LOC 0751Z 214DEG 41KT 3056 9058

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 10:53 PM CSTMarine Dense Fog AdvisoryLIX4 hr
Jan 20, 11:01 PM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana29 min
Jan 20, 11:15 PM CSTTornado WarningLIXPointe Coupee, West Feliciana30 min
Jan 20, 11:43 PM CSTTornado WarningLIXWest Feliciana32 min
Jan 21, 1:06 AM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana24 min
Jan 21, 1:41 AM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana34 min
Jan 21, 1:51 AM CSTSpecial Weather StatementLIXTangipahoa39 min
Jan 21, 2:14 AM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, West Feliciana46 min
Jan 21, 2:20 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa25 min
Jan 21, 2:28 AM CSTSevere Thunderstorm WarningLIXTangipahoa, Washington32 min
Jan 21, 2:48 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Saint Helena10 min
Jan 21, 2:57 AM CSTSevere Thunderstorm WarningLIXWashington33 min
Jan 21, 3:02 AM CSTTornado WarningLIXWashington13 min
Jan 21, 3:04 AM CSTTornado WarningLIXWashington15 min
Jan 21, 3:28 AM CSTAreal Flood AdvisoryLIXEast Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge2 hr
Jan 21, 3:37 AM CSTSpecial Weather StatementLIXSaint Helena38 min
Jan 21, 3:40 AM CSTSmall Craft AdvisoryLIX35 hr
Jan 21, 4:45 AM CSTSpecial Weather StatementLIXAscension, Livingston, Tangipahoa60 min
Jan 21, 5:00 AM CSTSpecial Weather StatementLIXWashington30 min
Jan 21, 5:22 AM CSTSevere Thunderstorm WarningLIXSaint Tammany, Washington38 min
Jan 21, 5:24 AM CSTSpecial Marine WarningLIX96 min
Jan 21, 6:08 AM CSTSevere Thunderstorm WarningLIXJefferson, Orleans37 min
Jan 21, 6:38 AM CSTSpecial Marine WarningLIX37 min
Jan 21, 10:58 AM CSTRiver Flood WarningLIXSaint Helena33 hr
Jan 21, 11:03 AM CSTRiver Flood WarningLIXSaint Tammany13 days
Jan 21, 3:44 PM CSTGale WarningLIX41 hr
Jan 21, 4:33 PM CSTSpecial Weather StatementLIXOrleans42 min
Jan 21, 4:51 PM CSTSpecial Marine WarningLIX24 min
Jan 21, 4:54 PM CSTSpecial Weather StatementLIXSaint John the Baptist36 min
Jan 21, 4:56 PM CSTSevere Thunderstorm WarningLIXSaint Charles19 min
Jan 21, 5:02 PM CSTTornado WarningLIXOrleans13 min
Jan 21, 5:11 PM CSTTornado WarningLIXSaint Charles7 min
Jan 21, 5:16 PM CSTSevere Thunderstorm WarningLIXSaint Tammany29 min
Jan 21, 5:20 PM CSTSpecial Marine WarningLIX40 min
Jan 21, 5:42 PM CSTSpecial Marine WarningLIX33 min
Jan 21, 5:47 PM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana28 min
Jan 21, 5:52 PM CSTSpecial Marine WarningLIX38 min
Jan 20, 10:53 PM CSTDense Fog AdvisoryLIX4 hr
Jan 21, 12:12 AM CSTSevere Thunderstorm WarningLIXWilkinson33 min
Jan 21, 12:26 AM CSTTornado WarningLIXAmite, Wilkinson14 min
Jan 21, 12:51 AM CSTSpecial Weather StatementLIXWilkinson39 min
Jan 21, 1:14 AM CSTTornado WarningLIXWilkinson31 min
Jan 21, 1:29 AM CSTSevere Thunderstorm WarningLIXWilkinson31 min
Jan 21, 1:48 AM CSTSpecial Weather StatementLIXAmite27 min
Jan 21, 4:43 AM CSTSpecial Weather StatementLIXPearl River62 min
Jan 21, 6:00 AM CSTSpecial Weather StatementLIXHancock, Harrison30 min
Jan 21, 8:59 AM CSTSpecial Weather StatementLIXJackson31 min
Jan 21, 5:51 PM CSTSpecial Weather StatementLIXHancock39 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.